# SDR 99ZZZX4381

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Air Care Inc, repair station ACOR030C
- Aircraft: N69CL
- Make and model: Beech 58P
- Aircraft serial: TJ444
- System (JASC): 2300 · Communications System
- Part: Capacitor
- Part number: 097001040038
- Condition: Failed
- Location: Radio
- Component: Bendix, KR87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENT FAILURE CAUSES RECEIVER TO LOSE STORED FREQUENCY AND TIMER INFORMATION.  THIS FACILITY HAS SEEN TWO IDENTICAL FAILURES IN PAST YEAR.
